ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2011.1.11345

Local one-dimensional scheme for the third boundary value problem for the heat equation

Bazzaev A. K.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 1.
Abstract:
In this paper we study the third boundary value problem for the heat equation with variable coefficients. By the method of energy inequalities, we find a priori estimate for difference problem. Stability and convergence of local one-dimensional schemes for the considered equation are proved.
Keywords: local one-dimensional scheme, the third boundary value problem, the heat equation, a priori estimate, stability, convergence.
Language: Russian Download the full text  
For citation: Bazzaev A. K. Local one-dimensional scheme for the third boundary† value problem for the heat equation. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2011, vol. 13, no. 1, pp. 3-12. DOI 10.23671/VNC.2011.1.11345


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт